# SDR DALA2018041002359

- Difficulty date: April 8, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 55,536 hours, 18,671 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 4C WILL NOT ILLUMINATE. FOUND A CONTACT PIN PUSHED BACK. SECURED THE CONTACT PIN.
